# SDR DALA13070340660

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 76,389 hours, 35,039 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED STRONG ELECTRICAL ODOR, SUSPECTED COFFEEMAKER AT POSITION M301,TURNED OFF COFFEEMAKER AND ODOR DISSAPATED.  R & R COFFEEMAKER, OPS CHECKED GOOD.
